High Altitude Migration of Oscinella frit L. (Diptera: Chloropidae)

A - Papers appearing in refereed journals

Johnson, C. G., Taylor, L. R. and Southwood, T. R. E. 1962. High Altitude Migration of Oscinella frit L. (Diptera: Chloropidae). Journal of Animal Ecology. 31 (2), pp. 373-383.

AuthorsJohnson, C. G., Taylor, L. R. and Southwood, T. R. E.
Abstract

RESP-4700

Year of Publication1962
JournalJournal of Animal Ecology
Journal citation31 (2), pp. 373-383
Digital Object Identifier (DOI)doi:10.2307/2148
Open accessPublished as non-open access
ISSN0021-8790
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8wxq0/high-altitude-migration-of-oscinella-frit-l-diptera-chloropidae

Restricted files

Publisher's version

Under embargo indefinitely

5 total views
1 total downloads
0 views this month
0 downloads this month